# SDR C2XA08IA119

- Difficulty date: April 28, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N14116
- Make and model: Emb EMB-145XR
- Aircraft serial: 145672
- Aircraft time: 15,406 hours, 8,109 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2096, THE CREW REPORTED A NOTICEABLE SCENT PF JET FUEL WHEN THRUST LEVERS ADVANCED FOR T/O WITH THE PACKS ON, APU BLEED OPEN, AND ENGINE BLEEDS OFF.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE OPERATIONALLY CHECKED THE APU & BLEED SYSTEMS WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
